# SDR ASAA2012102893206

- Difficulty date: October 28, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 16,251 hours, 5,166 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT, RECEIVED FMC DISAGREE MESSAGE.  COMPLIED WITH QRH FMC DISAGREE PROCEDURE AND RESTORED FMC. NORMAL OPS.
